Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the Brauer-Manin obstruction for cubic surfaces

Title data

Elsenhans, Andreas-Stephan ; Jahnel, Jörg:
On the Brauer-Manin obstruction for cubic surfaces.
In: Journal of Combinatorics and Number Theory. Vol. 2 (2010) Issue 2 . - pp. 107-128.
ISSN 1942-5600

Abstract in another language

We describe a method to compute the Brauer-Manin obstruction for smooth cubic surfaces over Q such that Br(S)/Br(Q)$ is of order two or four. This covers the vast majority of the cases when this group is non-zero. Our approach is to associate a Brauer class with every Galois invariant double-six. We show that all order two Brauer classes may be obtained in this way. We also recover Sir Peter Swinnerton-Dyer’s result that Br(S)/Br(Q) may take only five values.

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Jan 2015 10:37
Last Modified: 22 Jan 2015 10:37
URI: https://eref.uni-bayreuth.de/id/eprint/5816